# SDR SWAA2018012319268

- Difficulty date: December 5, 2017
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER BULKHEAD SUPPORT CORRODED AT BS 500D, BETWEEN RBL 21 TO LBL 21.  R&R SUPPORT IAW SRM AND DWG.
